<  Back to the Polytechnique Montréal portal

Constraints: Editor's note

Gilles Pesant

Article (2010)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/17768/
Journal Title: Constraints (vol. 15, no. 3)
Publisher: Springer
DOI: 10.1007/s10601-010-9091-2
Official URL: https://doi.org/10.1007/s10601-010-9091-2
Date Deposited: 18 Apr 2023 15:13
Last Modified: 05 Apr 2024 10:59
Cite in APA 7: Pesant, G. (2010). Constraints: Editor's note. Constraints, 15(3), 305-306. https://doi.org/10.1007/s10601-010-9091-2

Statistics

Dimensions

Repository Staff Only

View Item View Item